Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ryan10

been on accutane for 11 weeks, and it has worked a good amount but now doctor is taking me off for a week PLEASE READ AND HELP

this isn't fair. I finally start to see results and now I have to come off for a week before another blood test.

month 1- 40mg, checkup-fine

month 2- 80mg checkup-fine

month 3- 80mg checkup- liver went up a lot

right when it starts working, I apprently have to stop because it is affecting my liver? First he said take only 40 for the next week then do a blood test then he calls and says stop all together and then get a blood test a week later to assess on what to do.

so basically, I came home and started crying because I finally got something that works and now there throwing off my whole schedule.

what happens now? i come off for a week my liver goes to normal then I restart? but then accutane will be out of my system so basically im like restarting so this has all been a waste. all im thinking is how bad this break will turn out and how my skin will never get better now.

I highly doubt, but has this ever happend to anyone...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×